# SDR LR7A0072

- Difficulty date: June 3, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC5303, FOUND LEFT FS 737 BELLY SKIN AT LBL 60 JOINT BULGED DUE CORRODED LOWER BEAM CAP.  REPLACED LOWER BEAM CAP PER SRM SMP 583-51-30 AND 51-70.  NR 26593.
